# SDR CA130124004

- Difficulty date: January 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 6225027101
- Condition: Failed
- Location: Elevator Servo
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB PASSING THROUGH 3,500 FT, THE CREW REALIZED THAT THE AUTOPILOT WAS NOT FOLLOWING THE FD.
